Generalized Vitali systems of uniform type
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 83-93
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_2_a12,
author = {Mejlbro, Leif},
title = {Generalized {Vitali} systems of uniform type},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {83--93},
year = {1987},
volume = {28},
number = {2},
mrnumber = {0932744},
zbl = {0649.52006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a12/}
}
Mejlbro, Leif. Generalized Vitali systems of uniform type. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 83-93. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a12/